# SDR 97ZZZX1213

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705CA
- Make and model: Boeing 727223
- Aircraft serial: 19479
- System (JASC): 3350 · Emergency Lighting
- Part: Track Lighting
- Condition: Inoperable
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEM - TRACK LIGHTING INOPERABLE FROM ROW 6 TO OVERWING EXITS.  RECONNECTED TRACK LIGHTING STRIPS.  OPS CHECKED GOOD PER MM 3320.
